# SDR USAA050714

- Difficulty date: June 1, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 40,360 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CORRODED 6 INCHES, AFT CARGO COMPARTMENT INTERCOSTAL AT INBOARD SIDE OF DOOR SILL.  FABRICATED AND INSTALLED A NEW INTERCOSTAL IAW BOEING DRAWING 65-47957 AND SRM 51-10-02.  (M)
